MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 5 14MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 5 14MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-514
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Adhesion(s) (1695)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2016, the patient received a right attune total knee to treat osteoarthritis.The patella was resurfaced and depuy cement x 2 was utilized.There were no indicated intra-operative complications.On (b)(6) 2020, the patient received a right knee revision to address scar removal, severe femoral and tibial bone loss, and tibial tray loosening and migration.The femoral component was noted to be well-fixed with no mention of migration.The tibial tray, tibial insert, and femoral component were revised.The patellar component was retained.The patient was revised with depuy products and cement along with a competitor tibial cone.There were no indicated intra-operative complications.Doi: (b)(6) 2016; dor: (b)(6) 2020; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS RP INSRT SZ 5 14MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11752991
Report Number1818910-2021-09260
Device Sequence Number16941994
Product Code NJL
UDI-Device Identifier10603295052487
UDI-Public10603295052487
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model Number1516-50-514
Device Catalogue Number151650514
Device Lot Number8107427
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FEM RT SZ 5 CEM; ATTUNE PS RP INSRT SZ 5 14MM; ATTUNE RP TIB BASE SZ 5 CEM; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FEM RT SZ 5 CEM; ATTUNE PS RP INSRT SZ 5 14MM; ATTUNE RP TIB BASE SZ 5 CEM; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR